

4th TECHNICAL WORKING GROUP MEETING: CAREC ADVANCED TRANSIT SYSTEM AND INFORMATION COMMON EXCHANGE (CATS/ICE)
PILOT PHASE IMPLEMENTATION

15-16 APRIL 2024, Tashkent, Uzbekistan

DRAFT AGENDA

BACKGROUND

The Knowledge and Support Technical Assistance (KSTA) 9824 is supporting the implementation of the CAREC Integrated Trade Agenda (CITA) 2030 by enhancing the capacity of customs agencies and the CAREC Customs Cooperation Committee (CCC) to better respond to the rapidly evolving trade environment in CAREC countries and increasing private sector demand for better services. The development of regional transit trade is one of the CCC's priority areas and a major concern for landlocked CAREC countries. The KSTA continues its work to assist the CAREC Program to help participating countries – Azerbaijan, Georgia, Turkmenistan, and Uzbekistan–finalize and operationalize the testing period of the CAREC Advanced Transit System (CATS) and Information Common Exchange (ICE).

CATS/ICE is a regional harmonized electronic system for controlling the movement of goods in transit through CAREC member states. It aims to help trade flow smoothly and efficiently across borders and enhance the CAREC region's position in the dynamic global and regional supply chains. The CAREC CATS/ICE architecture provides a single exchange of transit data. It allows for the implementation of a comprehensive transit guarantee mechanism where national legislation enables this facility to be introduced.

OBJECTIVES

Building on the outcomes of the 3rd Technical Working Group Meeting held on 5-6 February 2024, in Tbilisi, Georgia, online training sessions, and IT System Test week, the meeting aims to:

- (i) review the outcomes of the CATS/ICE system test undertaken on 1-5 April 2024;
- (ii) discuss and agree upon key CATS/ICE system change proposals;
- (iii) discuss the requirement in national laws and regulations to facilitate future CATS/ICE implementation; and
- (iv) elaborate the next steps in the CATS/ICE pilot phase implementation

PARTICIPANTS

- Members of the three working groups (from Azerbaijan, Georgia, Turkmenistan, and Uzbekistan), namely, (i) Legal and Regulatory, (ii) Information and Communication Technology (ITC), and (iii) Customs Control Facilitation
- Asian Development Bank staff and consultants
- International consultants for CATS/ICE

PROGRAMME OF ACTIVITIES

15 April (Monda	15 April (Monday)		
09:30 – 10:00 (Tashkent time)	Registration		
10:00 – 10:20	Opening Session (20 minutes)		
	Ms. Lyaziza Sabyrova, Director, Regional Cooperation and Integration, Central and West Asia Department, Asian Development Bank *prerecorder		
	Mr. Nodir Musamuxamedov , Deputy Chairman, State Customs Committee of Uzbekistan		
10:20 – 10:40	Group Photo Session and Coffee/Tea Break		
10:40 – 11:00	Session 1: Introduction of the Agenda and Updates on the Status of Implementation of the CATS/ICE Development Pilot Phase (20 minutes)		
	ADB will present status updates on the implementation of CATS and ICE Pilot Phase following the 3 rd Technical Working Group Meeting held on 5-6 February 2024		
	Speaker: Ms. Zulfia Karimova , Principal Regional Cooperation Specialist, Regional Cooperation and Integration Unit, Central and West Asia Department, Asian Development Bank (10 minutes)		
	Open Discussion (10 minutes)		
11:00 – 11:40	Session 2: Outcomes of the CATS/ICE System Test Week (40 minutes)		
	ADB will present the outcomes of the CATS/ICE system test undertaken on 1-5 April 2024		
	Speakers: (20 minutes) Mr. Viboon Chaojirapant and Mr. Jarrett Goh, GUUD System Design/ICT Experts Mr. Nigel Moore, Trade Facilitation Specialist, ADB Consultant		
	Open Discussion (20 minutes)		
11:40 – 12:20	Session 3: National Laws and Regulations Requirements to Facilitate Future CATS/ICE implementation (40 minutes)		
	Speaker: Mr. Ying Qian, Customs and Trade Facilitation Specialist, ADB Consultant (20 minutes)		



	Open Disquesion (20 minutes)	
12:20 14:00	Open Discussion (20 minutes)	
12:20 – 14:00	Lunch	
14:00 – 15:30	Session 4: Breakout Sessions: Working Group Discussions (90 minutes)	
	Group 1 – Legal and Regulatory Working Group	
	 Review of action points arising from the 3rd TWG Meeting Issues involved in the preparation of the multi-country agreement for CATS/ICE implementation 	
	 Assessment of legal and regulatory compliance requirements and reforms and capacity-building needs for the implementation of CATS/ICE after the pilot phase 	
	Facilitator: Mr. Ying Qian, Trade Facilitation Specialist, ADB Consultant	
	 Group 2 – ITC Working Group Review of action points arising from the 3rd TWG Meeting Master data requirements – HS Codes, etc., Standing Data Model requirements and input – custom office names and codes, etc., 	
	 Discussion of key system changes identified by countries during the system testing 	
	Facilitators: Mr. Viboon Chaojirapant and Mr. Jarrett Goh, GUUD System Design/ICT Experts	
	 Group 3 – Customs Control Facilitation Working Group Review of action points arising from the 3rd TWG Meeting Discussion of key system changes identified by countries during the system testing 	
	Facilitator: Mr. Nigel Moore, Trade Facilitation Specialist, ADB Consultant	
15:30 – 15:45	Coffee/Tea Break	
15:45 – 16:45	Session 4: Continued Breakout Sessions: Working Group Discussions (60 minutes)	
16:45 – 17:00	Wrap up of Day 1 (15 minutes)	
	Speaker: Ms. Zulfia Karimova , Principal Regional Cooperation Specialist, ADB	
18:00 – 20:00	Welcome Dinner Hosted by ADB	
16 April (Tuesday)		
00:00 40.00	Do windowskie w	
09:30 – 10:00	Registration	



(Tashkent time)	
10:00 – 10:30	Session 5: Working Group Presentations (30 minutes)
	Working Group facilitators will present a summary of the results of their meeting, including revised terms of reference, agreements reached, and next steps.
	Facilitator: Mr. Ying Qian, Trade Facilitation Specialist, ADB Consultant
10:30 –11:00	Session 6: Presentation of Draft Pilot Report and Recommendations (30 minutes)
	Speaker: Mr. Ying Qian, Customs and Trade Facilitation Specialist, ADB Consultant (30 minutes)
11:00 – 11:15	Coffee/Tea Break
11:15 –12:15	Session 7: Country Feedback and Intervention (60 minutes)
	Speakers: (10 minutes each) Azerbaijan State Customs Committee Georgia Revenue Service Turkmenistan State Customs Service Uzbekistan State Customs Committee
	Facilitator: Mr. Ying Qian , Customs and Trade Facilitation Specialist, ADB Consultant
	Open Discussion (20 minutes)
12:15 – 12:45	Session 8: Way Forward and Next Steps, including Preparations for the 23 rd CAREC Customs Committee Meeting (30 minutes)
	Speaker: Ms. Zulfia Karimova, Principal Regional Cooperation Specialist, ADB (10 minutes)
	Open Discussion (20 minutes)
12:45 –13:00	Closing Session
	Uzbekistan State Customs Committee ADB
13:00 – 14:30	Lunch
14:30 – 17:00	Bilateral Meetings/Consultation with Private Sector

